# SDR SWIA200921595

- Difficulty date: May 12, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 14,968 hours, 13,482 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2557 - GEAR DISAGREE MESSAGE DISPLAYED.  REPLACED RIGHT SIDE STAY ACTUATOR.
